Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Weight gain, abdominal pain. Taking antibiotics for kidney infection, no relief. Cure?

i have gained about 6kg in the last 2 months i have never gained weight in my life im 27 male, but i have been getting pain in my abdomen for over a month now, i went to the doctor 2 weeks ago she said i had a mild kidney infection which i have never had one befor, but i have finished the antiboitics and i still have the pain and it is alot worse on waken in the morning any idea???
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
It seems that you are accumulating salt & water in your body on account of kidney disease-either Nephrotic syndrome or CKD.
You have not clearly mentioned about the location,type of pain,however cause could be swelling of kidneys.
Get investigations like KFT,Hemogram,urinanalysis,lipid profile,USG kidneys,blood sugar
Answered: Wed, 31 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor